MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO UNKNOWN_INSTRUMENTSTIRE_PRODUCT; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO UNKNOWN_INSTRUMENTSTIRE_PRODUCT; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number UNK_ICO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during an oral surgical procedure, the bur broke at the cutting end.The complainant is not aware of any delays or adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
Updated from catalogue number 0277010240 to unknown.The definitive root cause could not be determined as only a partial piece of the device was returned.The quality investigation is closed.
 
Event or Problem Description

Brand Name
UNKNOWN_INSTRUMENTSTIRE_PRODUCT
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7758999
Report Number0001811755-2018-01568
Device Sequence Number1280324
Product Code GFF
UDI-Device Identifier04546540050557
UDI-Public04546540050557
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNK_ICO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1